# SDR AWXA200601559

- Difficulty date: August 20, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Vibration
- Location: Empennage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CMH - CREW WAS EXPERIENCING SEVERE TAIL VIBRATIONS AND DIVERTED TO IND.  THE AIRCRAFT WAS MAINTENANCE FERRIED BACK TO PHX AND EXPERIENCED NO VIBRATION ISSUES.
